Alert archive / Arizona / Wind Advisories in 2017
Wind Advisory 34, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Nov 26, 2017, 2:50 AM MST for 4 counties in Arizona. It took effect at Nov 27, 2017, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2017, 2:50 AM MST (09:50 UTC)
- In effect from
- Nov 27, 2017, 11:00 AM MST
- Expired
- Nov 27, 2017, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3786 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
807 WWUS75 KFGZ 260950 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 250 AM MST Sun Nov 26 2017 AZZ004>017-039-040-261800- /O.NEW.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Western Mogollon Rim-Eastern Mogollon Rim-White Mountains- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 250 AM MST Sun Nov 26 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... The National Weather Service in Flagstaff has issued a Wind Advisory, which is in effect from 11 AM to 6 PM MST Monday. * TIMING...Gusty winds will develop late Monday morning and persist until the early evening hours. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for localized blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
7 follow-up statements
353 WWUS75 KFGZ 260954 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 254 AM MST Sun Nov 26 2017 AZZ004>017-039-040-262300- /O.CON.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Coconino Plateau-Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Little Colorado River Valley in Apache County- Western Mogollon Rim-Eastern Mogollon Rim-White Mountains- Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Valle, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns, Springerville, Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, and Kykotsmovi 254 AM MST Sun Nov 26 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...Gusty winds will develop late Monday morning and persist until the early evening hours. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for localized blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
095 WWUS75 KFGZ 262034 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 134 PM MST Sun Nov 26 2017 AZZ007-012-013-015-039-271200- /O.UPG.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ /O.NEW.KFGZ.HW.W.0003.171127T1800Z-171128T0100Z/ Coconino Plateau-Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Including the cities of Valle, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, and Navajo N.M. 134 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... The National Weather Service in Flagstaff has issued a High Wind Warning, which is in effect from 11 AM to 6 PM MST Monday. The Wind Advisory is no longer in effect. * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 35 to 45 mph with gusts of 55 to 65 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. Highways of particular concern are I-40 from Flagstaff to Holbrook and Highway 89 from The Gap to Flagstaff. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring...with sustained wind speeds greater than 40 mph or gusts greater than 58 mph. Winds this strong can cause property damage. Continue to monitor the latest forecasts. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ AZZ004>006-008>011-014-016-017-040-271200- /O.CON.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Dilkon, and Kykotsmovi 134 PM MST Sun Nov 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for blowing dust and dead vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ 41
315 WWUS75 KFGZ 262037 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 137 PM MST Sun Nov 26 2017 AZZ007-012-013-015-039-270445- /O.CON.KFGZ.HW.W.0003.171127T1800Z-171128T0100Z/ Coconino Plateau-Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Including the cities of Valle, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, and Navajo N.M. 137 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 35 to 45 mph with gusts of 55 to 65 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. Highways of particular concern are I-40 from Flagstaff to Holbrook and Highway 89 from The Gap to Flagstaff. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring...with sustained wind speeds greater than 40 mph or gusts greater than 58 mph. Winds this strong can cause property damage. Continue to monitor the latest forecasts. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ AZZ004>006-008>011-014-016-017-040-270445- /O.CON.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Dilkon, and Kykotsmovi 137 PM MST Sun Nov 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
725 WWUS75 KFGZ 270406 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 906 PM MST Sun Nov 26 2017 AZZ007-012-013-015-039-271400- /O.CON.KFGZ.HW.W.0003.171127T1800Z-171128T0100Z/ Coconino Plateau-Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Including the cities of Valle, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, and Navajo N.M. 906 PM MST Sun Nov 26 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 35 to 45 mph with gusts of 55 to 65 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. Highways of particular concern are I-40 from Flagstaff to Holbrook and Highway 89 from The Gap to Flagstaff. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring...with sustained wind speeds greater than 40 mph or gusts greater than 58 mph. Winds this strong can cause property damage. Continue to monitor the latest forecasts. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ AZZ004>006-008>011-014-016-017-040-271400- /O.CON.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Dilkon, and Kykotsmovi 906 PM MST Sun Nov 26 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
771 WWUS75 KFGZ 270943 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 243 AM MST Mon Nov 27 2017 AZZ007-012-013-015-039-280100- /O.CON.KFGZ.HW.W.0003.171127T1800Z-171128T0100Z/ Coconino Plateau-Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Including the cities of Valle, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, and Navajo N.M. 243 AM MST Mon Nov 27 2017 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 35 to 45 mph with gusts of 55 to 65 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. Highways of particular concern are I-40 from Flagstaff to Holbrook and Highway 89 from The Gap to Flagstaff. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring...with sustained wind speeds greater than 40 mph or gusts greater than 58 mph. Winds this strong can cause property damage. Continue to monitor the latest forecasts. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ AZZ004>006-008>011-014-016-017-040-280100- /O.CON.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Dilkon, and Kykotsmovi 243 AM MST Mon Nov 27 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * TIMING...Gusty winds will develop late Monday morning and persist through the afternoon. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
868 WWUS75 KFGZ 271748 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 1048 AM MST Mon Nov 27 2017 AZZ007-012-013-015-039-280100- /O.CON.KFGZ.HW.W.0003.171127T1800Z-171128T0100Z/ Coconino Plateau-Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Including the cities of Valle, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, and Navajo N.M. 1048 AM MST Mon Nov 27 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...Gusty winds will persist through the afternoon. * WINDS...Southwest sustained at 35 to 45 mph with gusts of 55 to 65 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. Highways of particular concern are I-40 from Flagstaff to Holbrook and Highway 89 from The Gap to Flagstaff. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring...with sustained wind speeds greater than 40 mph or gusts greater than 58 mph. Winds this strong can cause property damage. Continue to monitor the latest forecasts. Additional weather information is on the web at www.weather.gov/flagstaff. && $$ AZZ004>006-008>011-014-016-017-040-280100- /O.CON.KFGZ.WI.Y.0034.171127T1800Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Dilkon, and Kykotsmovi 1048 AM MST Mon Nov 27 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...Gusty winds will persist through the afternoon. * WINDS...Southwest sustained at 25 to 40 mph with gusts of 45 to 55 mph. * IMPACTS...Strong winds will create difficult driving conditions for high profile vehicles. There is the potential for blowing dust and dead vegetation to reduce visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 to 39 mph...or gusts from 40 to 57 mph...are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Consider securing loose belongings on your property. Additional weather information is on the web at www.weather.gov/flagstaff. && $$
913 WWUS75 KFGZ 280050 NPWFGZ URGENT - WEATHER MESSAGE National Weather Service Flagstaff AZ 550 PM MST Mon Nov 27 2017 AZZ007-012-013-015-039-280200- /O.EXP.KFGZ.HW.W.0003.000000T0000Z-171128T0100Z/ Coconino Plateau-Little Colorado River Valley in Coconino County- Little Colorado River Valley in Navajo County- Western Mogollon Rim-Black Mesa Area- Including the cities of Valle, Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, Flagstaff, Williams, Munds Park, and Navajo N.M. 550 PM MST Mon Nov 27 2017 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... The main threat for widespread damaging winds has passed. The high wind waring will be allowed to expire at 6 pm this evening. $$ AZZ004>006-008>011-014-016-017-040-280200- /O.EXP.KFGZ.WI.Y.0034.000000T0000Z-171128T0100Z/ Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country- Yavapai County Mountains- Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley- Chuska Mountains and Defiance Plateau- Little Colorado River Valley in Apache County- Eastern Mogollon Rim-White Mountains- Northeast Plateaus and Mesas South of Hwy 264- Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, Grand Canyon Village, Supai, North Rim, Prescott, Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, St. Johns, Springerville, Heber, Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Dilkon, and Kykotsmovi 550 PM MST Mon Nov 27 2017 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... The main threat for widespread strong winds has passed. The wind advisory will be allowed to expire at 6 pm this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 25, 9:41 PM MST, 5 hours 9 minutes earlier.
Area forecast discussion, Nov 25, 9:41 PM MST, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 941 PM MST Sat Nov 25 2017 .SYNOPSIS...Strong high pressure will be parked over Arizona through Sunday with daytime temperatures near record warm levels. Windy and much cooler conditions are expected early next week with some showers possible along the Utah border. Lighter winds return by mid week. && .UPDATE...High thin clouds are moving over northern Arizona this evening with light winds across the area. No changes to the forecast are needed this evening. && .PREV DISCUSSION /249 PM MST/...Strong high pressure will dominate weather over northern Arizona for one more day on Sunday. However, the ridge axis will shift east of the area through the day in advance of a potent shortwave moving towards the region. This shortwave and associated cold front will cross the region Monday afternoon and evening with minimal moisture. The main impact will be gusty southwesterly winds developing late Monday morning and persisting through the early evening hours. Gusts of 40-50 mph are likely, therefore wind advisories will almost certainly be needed during this timeframe for a large portion of the area. A few showers are still possible mainly near the UT/AZ border, but not expecting much in the way of measurable precipitation. Temperatures will be significantly cooler behind the front than we have experienced the past several days, but still slightly above normal for this time of year Tuesday and Wednesday. Another shortwave on Thursday will pass north of the area with only some cloud cover impacting northern Arizona. Models continue to show a pattern change developing next weekend with a long wave trough developing along the West Coast. This would mean more unsettled and cooler weather for the area. Confidence in this pattern change remains low at this time. && .AVIATION...For the 06Z package...VFR conditions will continue under mostly clear skies. Light southwesterly breezes will be seen late morning until early evening Sunday. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Strong high pressure will lead to a continuation of dry conditions and record setting temperatures through the Sunday. Expect strong southwest winds Monday ahead of an approaching cold front. Wind gusts in excess of 40 mph are forecast from the Mogollon Rim north, with the strongest winds for zones northwest of Flagstaff. Tuesday through Thursday...Light showers are possible late Monday night through Tuesday morning, mainly near the Arizona/Utah border. Winds switch to the north on Tuesday, with cooler temperatures forecast through Thursday. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MAS/TPS AVIATION...MAS FIRE WEATHER...KD For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 1:34 PM MST | High Wind Warning | FGZ | Apache, Coconino, Navajo | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.